# SDR DJFA2010009

- Difficulty date: April 27, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N447LX
- Make and model: Beech 400A
- Aircraft serial: RK248
- Aircraft time: 8,143 hours, 6,848 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX VISIT WHILE PERFORMING A HORIZ STABILIZER ROLLER INSP OF THE HORIZ STABILIZER INBD RIB AND BRACKET ASSEMBLIES, THE RT RIB BRACKET WAS FOUND CRACKED.  DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE NR 70.  THE LT AND RT RIB ASSEMBLIES WERE REPLACED.
